# SDR 2008UALA01813

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,199 hours, 20,707 cycles
- Engine: Pwa PW2037
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Condition: Leaking
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK FOR O2 LEAK LOST 100 PSI DURING 4 HOUR FLIGHT. FOUND LEAKING SEAL WITHIN CAPT O2 BOX.  REMOVED AND REPLACED CAPT O2 BOX, NO LEAKS NOTED AFTER.
